# SDR RAIA980313

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 31058691
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7724 - JFK - RIGHT IEC FAILED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT DELTA P/P TRANSDUCER.  (M)
